Zeitschrift für Analysis und ihre Anwendungen


Full-Text PDF (271 KB) | Metadata | Table of Contents | ZAA summary
Volume 22, Issue 1, 2003, pp. 53–72
DOI: 10.4171/ZAA/1132

T1 Theorems on Besov and Triebel-Lizorkin Spaces on Spaces of Homogeneous Type and Their Applications

Dachun Yang[1]

(1) School of Mathematical Sciences, Beijing Normal University, Lab. of Mathematics and Complex Systems, 100875, BEIJING, CHINA

The author first establishes the reduced T1 theorems for Besov and Triebel-Lizorkin spaces on spaces of homogeneous type. Using these T1 theorems, the author proves that an operator of Bessel potential type can be used as the lifting operator of these spaces.

Keywords: Spaces of homogeneous type, Besov spaces, Triebel-Lizorkin spaces, T1 theorems, Calderon-Zygmund operators, Bessel potentials

Yang Dachun: T1 Theorems on Besov and Triebel-Lizorkin Spaces on Spaces of Homogeneous Type and Their Applications. Z. Anal. Anwend. 22 (2003), 53-72. doi: 10.4171/ZAA/1132